Fermat's two squares theorem revisited

Bagchi, Bhaskar (1999) Fermat's two squares theorem revisited Resonance - Journal of Science Education, 4 (7). pp. 59-67. ISSN 0971-8044

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/resonance/4/7/59-67...

Related URL: http://dx.doi.org/10.1007/BF02839014


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:980
Deposited On:25 Sep 2010 06:38
Last Modified:16 May 2016 12:09

Repository Staff Only: item control page